Aa
Aa
A
A
A
Close
1325193 tn?1450127436

What is going on

I am so frustrated again. I don't know if I am going through some withdrawal still or if something else is going on. Eveeryday for the last 3 months I have had these horrible headaches and pain right in between my shoulder blades. My doctor says oh it's just stress. Is it?? Well, what are we going to do about it. I swear I had never had these problems before and it seems that no one cares. Has anyone dealt with these? This and the increase anxiety So,ihappened while I was still using. I have had an u,d we current of anxiety before, but never like this. I mean I am at 90 days, this should be better. I have cut down to hardly caffine everyday. I took out nutra sweet and everything. I still have to take unisom at night to sleep. I told the nurse that it feels like I am making to much adrenalin and she laughed and said ha ha I bet you are. She said we have done thyroid and all,kinda of other test. Nothing left to do. I,have never experienced anxiety and depression like this. Is this withdrawal?? I quit using traditional opiates over a year ago, but I got addicted to the loperamide for over a year. Some people say you don't get addicted to it others say it's the worse opiate ever. I just can't live like this forever. No one seems to believe me or care....
7 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi Chad.....well your still looking for a pill to fix the way you feel...this has got to STOP!!! anxiety is a normal withdrawal symptom and some people find it can take months to go away if it ever does.....look dude you poisend your body for years it is going to take time to heal 90 days may seam like a long time  but it is just a bump in a lifetime you really got to get started in a good aftercare progam  I always recamend N/A  it is more then just a meeting it is also working the 12 steps this will help you figure out what and why your so anxus...what your experiencing is classic addictive behavior and things will not change until you address this N/A treats the addict and the addicted brain if you would put the same energy in aftercare that you put in going to doctors you will find your problems will go away....all these crazy thoughts of yours is just the way a lot of addicts think  your not ueneque  im begging you to get in the progam get a sponcer and work the steps and you will be a new man is 6mo you have nothing to loose and your life to regain it is time you do something proactive to take your life back...your not responsible for your addiction but you are responsible for your recovery.....even after years clean I still hit 3 to 4 meeting a week and speak at a local rehab 2 times a month  it is what it takes for me to be clean and it is a lot less work then chasing dope 24/7  I recamend doing what I did when I joined get a sponcer do what he suggests and emerge yourself into the progam  90 meetings in 90 days  if I can do it so can you   it sure beets what your doing now...nothing changes if nothing changes  time to step out of your comfort zone and find recovery...........Gnarly
Helpful - 0
Avatar universal
Chad,

I had extreme anxiety and depression for 8 months after c/t off Norco. Hell you don't get well in 90 days, I promise I didn't. While I can sympathize with what you are going thru, cause we all know it is pure misery. But it will end for you when it ends. It did for me and everyone else that stayed clean. Just know nothing is wrong with you except your going thru drug withdrawals, that's it. stay strong, it will end.

God Bless
Chig
Helpful - 0
Avatar universal
Oh about the adrenaline, yep you sure are producing too much, we all do when going thru this. I believe the adrenaline causes so much of the anxiety. I had so much I thought I was never going to get well, but I did. It took me a long time. If you read some of my post, at 90 days I was still in hell with this mess. So don't judge by someone else on here that doesn't have the same wds as you do. Some snap back quicker than others. Please feel free to pm. Maybe I can talk to you about this.
Again Stay strong I know your misery.

God Bless
Chig
Helpful - 0
1742220 tn?1331356727
hey Chad, i've had issues with headaches and bad pain, not in between but around my shoulder blades, particularly on the right.  I have to say that 9x out of 10 when i am in super bad pain it is stress.  yup.  !!!!   hun, we are trying to deal with sometimes incredible amounts of anxiety that we used to fight with meds.  now we're fighting it All On Our Own.  of course it's going to be hell!!!  but dude it will get better.  you have to find alternatives to deal with stress, other than what you've been doing for years.  yoga, meditation, physical activity / cardio, weight lifting, walks, anything that can be an alternative to pills / meds.  it can be done, but it's not easy.  i'm sorry it seems like no one cares.  we do.  you're doing a great job!

Meegan
Helpful - 0
2107676 tn?1388973859
I think Gnarly was spot on.  You should read his response a few times Chad.
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
What do you mean no one cares??  We have talked to you till we are blue in the face about the same thing.  I am sorry you are feeling this way as it must be pure hell to be in your head right now and each time we give you options on what YOU can do to change this but you NEVER listen.  You still insist something is medically wrong.  This is ALL IN YOUR HEAD and you have to get someplace and talk about these obsessive compulsions you have.  Medically speaking you are FINE.  Mentally you are a mess and only you can get yourself out of this hell you have created.  You have dealt with the physical part of this addiction and now it is time to address the mental part that we all have to do,  You are wasting your time chasing the medical part.  It is time to focus on the mental part of this addiction.
Helpful - 0
1325193 tn?1450127436
Thank you for responding everyone. I have a shrink appointme,t on the 15th of December. There are not many around my area so,its hard to get into one. I guess why this bothers me so much is that I was still taking pills when all,if it started. It makes me,wonder if it was something else. Aire I quit then about a week later. I,have justvl never had a withdrawal last this long ever. Then again, I never used this long. I know i seem crazy to everyone. Also, the na  thing I have done before. In need to,try again. Then only one in my area is combined with aa. Not that is bad, I just have a hard time finding a sponsor. Thanks for,listening everyone.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.